MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR 14.5 FR 27CM; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR 14.5 FR 27CM; DIALYSIS CATHETER
Model Number 5833270
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 09/2021).
 
Event or Problem Description
It was reported that some time post catheter placement, cuff of the device allegedly fell off.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.One electronic photo was provided for review.The photo shows one hemostar dialysis catheter being implanted in a patient body.The cuff was seen attached to the catheter and was near the insertion site.Suture were noted on the bifurcation.The investigation is inconclusive for reported loss of or failure to bond issue as the provided photo is not sufficient enough to confirm the issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that some time post dialysis catheter placement, cuff of the device was allegedly fell off.There was no reported patient injury.

Brand Name
HEMOSTAR 14.5 FR 27CM
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12447300
Report Number3006260740-2021-03740
Device Sequence Number19688215
Product Code MSD
UDI-Device Identifier00801741013324
UDI-Public(01)00801741013324
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5833270
Device Catalogue Number5833270
Device Lot NumberREEN2357
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight60